Publications in Scientific Journals:

W. Auzinger, R. Frank, F. Macsek:
"Asymptotic error expansions for stiff equations: The implicit Euler scheme";
SIAM Journal on Numerical Analysis, 27 (1990), 67 - 104.

English abstract:
This paper discusses the existence of an asymptotic expansion for the global error of the implicit Euler scheme applied to stiff systems of ordinary differential equations. It is shown that in strongly stiff situations, a full asymptotic expansion exists at all gridpoints. For the mildly stiff case it is shown that the full order of the remainder term, which inevitably breaks down at the first gridpoints after a stepsize change, reappears at the subsequent gridpoints. Our analysis is based on singular perturbation techniques.

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Created from the Publication Database of the Vienna University of Technology.